Alert archive / New York / Special Marine Warnings in 2021
Special Marine Warning 56, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jul 13, 2021, 8:28 PM EDT. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2021, 8:28 PM EDT (00:28 UTC)
- Expired
- Jul 13, 2021, 10:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 49.0 mph
The radar
The Ft Drum radar (KTYX), 59 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:20 PM EDT | TSTM WND DMG | Oswego, NY | TREES DOWN IN OSWEGO. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
818
WHUS51 KBUF 140028
SMWBUF
LOZ043>045-063>065-140230-
/O.NEW.KBUF.MA.W.0056.210714T0028Z-210714T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
828 PM EDT Tue Jul 13 2021
The National Weather Service in Buffalo has issued a
* Special Marine Warning for...
Lake Ontario nearshore waters and open waters from Ontario
on the Lake to Cape Vincent...
* Until 1030 PM EDT.
* At 826 PM EDT, severe thunderstorms were located along a line
extending from 19 nm northwest of Fair Haven to near Sodus Bay,
moving east at 35 knots.
HAZARD...Wind gusts to nearly 50 knots and large hail.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves. Large hail could result in
structural damage.
* Locations impacted include...
Pillar Point, Oswego, Mexico Bay, Southwick Beach, Henderson
Harbor, Westcott Beach, Chaumont Bay, Selkirk Beach, Stony Point,
Sodus Bay, Fair Haven, Sandy Island Beach, Black River Bay, Tibbets
Point, Sackets Harbor, North Pond, St. Lawrence River and Cape
Vincent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4382 7618 4371 7616 4365 7610 4351 7619
4349 7640 4338 7660 4328 7668 4323 7701
4325 7723 4363 7703 4364 7679 4409 7644
4420 7631 4416 7621 4412 7627 4411 7625
4416 7607 4407 7607 4397 7600
TIME...MOT...LOC 0026Z 256DEG 35KT 4406 7745 4353 7705 4322 7702
HAIL...>.75IN
WIND...49KTS
$$
JLA2 follow-up statements
046
FZUS71 KBUF 140122
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
922 PM EDT Tue Jul 13 2021
LOZ043-063-140130-
/O.CAN.KBUF.MA.W.0056.000000T0000Z-210714T0230Z/
922 PM EDT Tue Jul 13 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Lake Ontario from Pultneyville to Fair Haven...
The thunderstorms have moved out of the warned area and no longer
pose a significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and western New York...and the adjacent waters of Lake
Ontario.
LAT...LON 4393 7608 4382 7618 4371 7616 4365 7610
4351 7619 4349 7640 4338 7660 4328 7668
4328 7673 4363 7680 4409 7644 4414 7635
4420 7631 4416 7621 4412 7627 4411 7625
4411 7616 4416 7607 4407 7607 4397 7600
TIME...MOT...LOC 0120Z 248DEG 32KT 4387 7653 4369 7644 4342 7664
$$
LOZ044-045-064-065-140230-
/O.CON.KBUF.MA.W.0056.000000T0000Z-210714T0230Z/
922 PM EDT Tue Jul 13 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT...
For the following areas...
Lake Ontario from Fair Haven to the St. Lawrence River...
At 920 PM EDT, severe thunderstorms capable of producing waterspouts
and winds to 50 knots were located along a line extending from 10 nm
west of Stony Point to 9 nm west of Sandy Island Beach to 6 nm west
of Oswego, moving east at 30 knots.
HAZARD...Waterspouts, wind gusts to nearly 50 knots, and large hail.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves. Large hail could
result in structural damage.
Locations impacted include...
Pillar Point, Oswego, Mexico Bay, Southwick Beach, Henderson Harbor,
Westcott Beach, Chaumont Bay, Selkirk Beach, Stony Point, Fair Haven,
Sandy Island Beach, Black River Bay, Tibbets Point, Sackets Harbor,
North Pond, St. Lawrence River and Cape Vincent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4393 7608 4382 7618 4371 7616 4365 7610
4351 7619 4349 7640 4338 7660 4328 7668
4328 7673 4363 7680 4409 7644 4414 7635
4420 7631 4416 7621 4412 7627 4411 7625
4411 7616 4416 7607 4407 7607 4397 7600
TIME...MOT...LOC 0120Z 248DEG 32KT 4387 7653 4369 7644 4342 7664
WATERSPOUT...POSSIBLE
HAIL...>.75IN
WIND...49KTS
$$
Welch355
FZUS71 KBUF 140235
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
1035 PM EDT Tue Jul 13 2021
LOZ044-045-064-065-140244-
/O.EXP.KBUF.MA.W.0056.000000T0000Z-210714T0230Z/
1035 PM EDT Tue Jul 13 2021
...THE SPECIAL MARINE WARNING EXPIRED AT 1030 PM EDT...
The affected areas were...
Lake Ontario from Fair Haven to the St. Lawrence River...
The thunderstorms have moved out of the area and no longer pose a
significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
central New York...and the adjacent waters of Lake Ontario.
LAT...LON 4393 7608 4382 7618 4371 7616 4365 7610
4351 7619 4349 7640 4338 7660 4328 7668
4328 7673 4363 7680 4409 7644 4414 7635
4420 7631 4416 7621 4412 7627 4411 7625
4411 7616 4416 7607 4407 7607 4397 7600
TIME...MOT...LOC 0234Z 256DEG 35KT 4403 7560 4385 7551 4358 7572
$$
WelchWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 13, 8:05 PM EDT, 23 minutes earlier.
Area forecast discussion, Jul 13, 8:05 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 805 PM EDT Tue Jul 13 2021 .SYNOPSIS... Strong to severe storms and heavy downpours will move east into Central New York this evening. There may be a few additional weaker storms overnight. After a break in the morning, additional showers and storms are expected on Wednesday, particularly east of the Genesee valley. && .NEAR TERM /THROUGH WEDNESDAY/... ...Strong to severe storms into early this evening with tropical downpours as well... Main threat for WNY is over as storms move east across the Genesee Valley. Will remove additional counties from the watch as time permits. Main threat now remains east of the Genesee Valley, where the best shear, both speed and directional, buoyancy, and boundaries remain. Expect a variety of discrete cells through early this evening, followed possibly by a line moving through Jefferson and Lewis counties roughly between 9-11PM this evening (7-9PM for Wayne, N Cayuga, and Oswego counties - maybe a little later for far Eastern Oswego County). Majority of thunderstorm activity wanes mid evening onward, although a weak line may try to move east across at least WNY overnight. Wednesday...subtle remnants of longwave trough will pass through the region. This will be enough to touch off another round of showers and thunderstorms. Greatest potential for heavy rain will be east of the Genesee valley. Not as much severe, though. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... Mid-level shortwave trough axis will cross NY state Wednesday night, allowing for some slight ridging across the region in its wake. This will result in a much welcomed period of dry weather, albeit brief as surface high pressure will slide across the region Wednesday night into Thursday. Then residuals of the dry air from the high will linger across the area Thursday prolonging the dry period. Meanwhile, the aforementioned mid-level shortwave will have pulled the longwave trough axis eastward over the Upper and Central Great Lakes Thursday and Friday, which correlates to a surface low and attendant cold front crossing the Great Lakes Thursday. Synoptic forcing will slowly infringe on the area Thursday night causing chances for showers and thunderstorms to increase from northwest to southeast. Due to the slow moving nature of the cold front, showers and thunderstorms ahead of the front will most likely enter Western New York early Friday morning, where it will then cross the area through the day Friday and Friday night. Through this period, the region will lie under southwesterly flow, advecting warm air into New York State. Highs Thursday will climb into the mid to upper 80s. Friday will continue to be on the warm side with highs in the upper 70s to mid 80s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... An upper level trough will move overhead while the front slows down as it moves into Pennsylvania and central NY Saturday. This will promote the chance for showers across the region with better coverage across interior portions of the forecast area. Storms are also possible in vicinity of the front. The upper level trough and front will linger with the chance of showers and storms lasting through the weekend. Temperatures will fall to near-normal through the weekend. High pressure likely Monday with mostly dry conditions expected, except for a few showers possible late Monday for the eastern portions of the area. Mostly dry conditions for Tuesday as well, but a few scattered showers can't be ruled out. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... Mainly VFR conditions are anticipated through the evening, but with a threat of strong to severe thunderstorms east of the Genesee Valley through about 02Z-03Z. Wind gusts over 40 kts and torrential downpours will be the primary hazards during thunderstorms. Any convection this evening will die off during the overnight, although a weak line may form overnight for WNY. While general VFR conditions will be in place during the first half of the night outside of any leftover convection...cigs will lower to IFR to MVFR levels during the wee hours of Wednesday morning. Outlook... Wednesday...Generally VFR, but with periods of MVFR/IFR early Wednesday afternoon in showers and thunderstorms. Thursday through Saturday...Mainly VFR. A chance of showers and thunderstorms in the afternoon. && .MARINE... A relatively weak sfc pressure gradient in the wake of warm front will keep gentle to occasionally moderate breezes in place throughout the Lower Great Lakes through tonight. While this will be accompanied by negligible wave action...there will be a heightened risk for strong thunderstorms. Mariners should be alert for possible statements and special marine warnings through early this evening. Once the threat for thunderstorms dies off late this evening... moderate south to southwest breezes will be in place for the overnight. On Wednesday...moderate southwesterlies will be found throughout the region with more thunderstorms possible. While choppy conditions will be possible at times on Lake Erie...small craft advisory conditions are not expected to be met. A narrow window of fair weather will be in place for Thursday with moderate southerlies and manageable waves in the forecast. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...JLA/RSH/Zaff SHORT TERM...EAJ LONG TERM...HSK/SW AVIATION...JLA/RSH/Zaff MARINE...JLA/RSH
Hazardous weather outlook, Jul 13, 7:46 PM EDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 746 PM EDT Tue Jul 13 2021 NYZ001>008-011>014-021-150000- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Genesee-Wyoming-Livingston-Ontario-Allegany- 746 PM EDT Tue Jul 13 2021 ...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms on Wednesday could contain another round of torrential downpours, especially east of the Genesee valley. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-019-020-085-150000- Northern Erie-Chautauqua-Cattaraugus-Southern Erie- 746 PM EDT Tue Jul 13 2021 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms on Wednesday could contain another round of torrential downpours, especially east of the Genesee valley. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-SLZ022-024-150000- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 746 PM EDT Tue Jul 13 2021 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-150000- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 746 PM EDT Tue Jul 13 2021 ...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jul 13, 8:05 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
805 PM EDT TUE JUL 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 3 NE LYNDONVILLE 43.35N 78.35W
07/13/2021 ORLEANS NY 911 CALL CENTER
TREE DOWN ON ROOSEVELT HIGHWAY NEAR BREEZE
ROAD.
&&
PPLocal storm report, Jul 13, 8:10 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
810 PM EDT TUE JUL 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 S NORTH TONAWANDA 43.03N 78.87W
07/13/2021 NIAGARA NY 911 CALL CENTER
MULTIPLE REPORTS OF DOWNED TREES AND
POWERLINES.
&&
PPSpecial weather statement, Jul 13, 8:16 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Buffalo NY
816 PM EDT Tue Jul 13 2021
NYZ003>005-014-140100-
Ontario-Wayne-Monroe-Northern Cayuga-
816 PM EDT Tue Jul 13 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...CAYUGA...EAST
CENTRAL MONROE AND NORTHEASTERN ONTARIO COUNTIES...
At 816 PM EDT, radar indicated scattered strong thunderstorms were
located along a line extending from near Ontario to near Potter.
Movement was east at 45 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Geneva, Canandaigua, Fair Haven Beach State Park, Ontario, Newark,
Williamson, Marion, Lyons, Palmyra, Clifton Springs, Clyde, Phelps,
Sodus, Weedsport, Rushville, Cato, Chimney Bluffs State Park,
Farmington, Walworth and Gorham.
This includes Interstate 90 between exits 43 and 40.
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and western New York.
LAT...LON 4331 7741 4333 7717 4331 7697 4339 7673
4345 7665 4303 7654 4301 7696 4276 7697
4276 7731 4274 7733
TIME...MOT...LOC 0013Z 257DEG 40KT 4316 7729 4266 7723
WelchLocal storm report, Jul 13, 8:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
817 PM EDT TUE JUL 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 3 ESE PENDLETON 43.09N 78.73W
07/13/2021 NIAGARA NY 911 CALL CENTER
MULTIPLE REPORTS OF DOWNED TREES AND
POWERLINES IN THE SOUTHERN AREA OF
PENDLETON.
&&
PPLocal storm report, Jul 13, 8:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
820 PM EDT TUE JUL 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND DMG LOCKPORT 43.17N 78.70W
07/13/2021 NIAGARA NY 911 CALL CENTER
MULTIPLE REPORTS OF DOWNED TREES AND
POWERLINES IN THE CITY OF LOCKPORT.
&&
PPLocal storm report, Jul 13, 8:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
825 PM EDT TUE JUL 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND DMG CUBA 42.22N 78.28W
07/13/2021 ALLEGANY NY 911 CALL CENTER
TREES DOWN IN CUBA. TIME ESTIMATED BASED ON
RADAR.
0648 PM TSTM WND DMG FRIENDSHIP 42.21N 78.14W
07/13/2021 ALLEGANY NY 911 CALL CENTER
TREES DOWN IN FRIENDSHIP. TIME ESTIMATED
BASED ON RADAR.
0648 PM TSTM WND DMG CANEADEA 42.39N 78.15W
07/13/2021 ALLEGANY NY 911 CALL CENTER
TREES DOWN IN CANEADEA. TIME ESTIMATED FROM
RADAR.
0652 PM TSTM WND DMG HUME 42.48N 78.13W
07/13/2021 ALLEGANY NY 911 CALL CENTER
TREES DOWN IN HUME. TIME ESTIMATED BASED ON
RADAR.
0659 PM TSTM WND DMG SCIO 42.18N 77.98W
07/13/2021 ALLEGANY NY 911 CALL CENTER
TREES DOWN IN SCIO. TIME ESTIMATED BASED ON
RADAR.
0700 PM TSTM WND DMG ALLEN 42.41N 78.02W
07/13/2021 ALLEGANY NY 911 CALL CENTER
TREES DOWN IN ALLEN. TIME ESTIMATED BASED ON
RADAR.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:00 PM EDT | Special Marine Warning | BUF | 45 min | |
| Jul 13, 8:04 PM EDT | Areal Flood Warning | BUF | Monroe | 3 hr |
| Jul 13, 8:04 PM EDT | Special Weather Statement | BUF | Jefferson | 41 min |
| Jul 13, 8:16 PM EDT | Special Weather Statement | BUF | Ontario, Wayne | 44 min |
| Jul 13, 8:35 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 55 min |
| Jul 13, 9:03 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 27 min |
| Jul 13, 9:25 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Jefferson, Lewis, Oswego | 65 min |
| Jul 13, 9:38 PM EDT | Special Marine Warning | BUF | 82 min | |
| Jul 13, 10:17 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 73 min |
| Jul 14, 4:07 AM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua, Erie | 3 hr |
| Jul 14, 5:45 AM EDT | Special Weather Statement | BUF | Wyoming | 60 min |
| Jul 14, 7:15 AM EDT | Areal Flood Warning | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Wyoming | 3 hr |
| Jul 14, 2:16 PM EDT | Special Weather Statement | BUF | Niagara | 59 min |
| Jul 14, 3:26 PM EDT | Special Weather Statement | BUF | Genesee | 49 min |
| Jul 14, 5:03 PM EDT | Special Weather Statement | BUF | Ontario | 57 min |
Nearby
Special Marine Warnings in New York, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.